MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD PLAIN GUT; SUTURE, ABSORBABLE, NATURAL

DAVIS & GECK CARIBE LTD PLAIN GUT; SUTURE, ABSORBABLE, NATURAL
Model Number SG-821
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/15/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter: occurred during the procedure.The suture breaks when the surgeon ties a knot.This occurred multiple times.No known impact or consequence to patient.
 
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of the device.The visual inspection and functional evaluation of the sample had acceptable results.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.Analysis concluded there were no assembly component related failures.Should new information become available, the file will be re-opened and the investigation summary amended as appropriate.If information is provided in the future, a supplemental report will be issued.

Brand Name
PLAIN GUT
Common Device Name
SUTURE, ABSORBABLE, NATURAL
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key6858173
Report Number9612501-2017-06117
Device Sequence Number570789
Product Code GAL
UDI-Device Identifier10884521056060
UDI-Public10884521056060
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K885018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2020
Device Model NumberSG-821
Device Catalogue NumberSG-821
Device Lot NumberD7A0045FZX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/12/2017
Initial Date Received by Manufacturer 08/15/2017
Supplement Date Received by Manufacturer01/24/2018
Initial Report FDA Received Date09/12/2017
Supplement Report FDA Received Date02/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;